Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 87, Issue 1, Winter 2022  pp. 229-248.

Completely bounded subcontexts of a Morita context of unital C-algebras

Authors:  Kathryn McCormick
Author institution: Department of Mathematics and Statistics, California State University Long Beach, 1250 Bellflower Boulevard, Long Beach, 90840, U.S.A.

Summary: We answer a question of Blecher--Muhly--Paulsen, identifying topological invariants for cb Morita equivalences of holomorphic cross-section algebras. Previously, given a certain subcontext of a Morita context of n-homogeneous C-algebras whose spectrum T is an annulus, the norm of a lifting of 1A of a given subalgebra A was estimated by conformal and bundle invariants. We give a generalization in which T is a bordered Riemann surface. In doing so, we develop a sufficient criterion for when a unital completely bounded Morita equivalence can be factored into a similarity and a strong Morita equivalence.

DOI: http://dx.doi.org/10.7900/jot.2020aug21.2308
Keywords: operator algebra, nonselfadjoint, homogeneous C-algebra, Morita context, Morita equivalence, Riemann surface, matrix bundle

Contents   Full-Text PDF